# SDR WX0A2015032672479

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 35,879 hours, 23,896 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NOTICED LT HYD PRESS READ 6 AT LAS QTY.  AT LAS IT READ 12, PERFORMED QRH, HYD LEAK SUSPECTED.  AFTER LANDING FLUID PRESS & QTY BOTH WENT TO ZERO.  FOUND LARGE HYD PUDDLE BY AFT STAIRS.  FOUND CRACK IN LINE BETWEEN LT TR CONTROL VLV & FILTER.  REPLACED WITH FLEX LINE FROM FAK.  DEFERRED IAW NEF 29-01 S1, DMI CN 15034.  REPLACED FLEX LINE WITH RIGID LINE FROM LT T/R CONTROL VLV TO FILTER & OPERATIONS CHECKED & LEAK CHECKED IAW MM 78-30-00.  OPERATIONS & LEAK CHECKED GOOD. THIS CLEARS NEF 29-01 SIT 1 CTRL 15034 NEF CONTROL LOG UPDATED.
